# SDR RAIA950640

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 7006921302
- Condition: Failed
- Location: Cockpit
- Part time: 5,846 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7110 - WX RADAR INOPERATIVE.  MAINTENANCE REPLACED RADAR CONTROL PANEL.  (X)
